Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 11, NWS Jacksonville, FL

January 21, 2017Duval County, Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 21, 2017, 9:46 PM EST for Duval County, Nassau County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2017, 9:46 PM EST (02:46 UTC)
Expired
Jan 21, 2017, 10:30 PM EST
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Duval County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 1 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.8 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -87 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-87 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 8:52 PM EST, 54 minutes earlier.

Area forecast discussion, Jan 21, 8:52 PM EST, 54 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
852 PM EST Sat Jan 21 2017

...Severe storms possible Sunday...

.UPDATE...This afternoon's squall line weakened when it moved across
the Jax metro area late this afternoon although an outflow produced
a wind gust to 41 mph at the Jax International Airport. There was
lingering non-severe convection that will continue to traverse the I-
10 corridor and move into extreme southeast Ga the next several
hours before fading out after midnight. High-res model (HRRR)
indicating a brief respite from storms after midnight...but more
storms possible by early Sunday morning across the Suwannee Valley
and inland southeast Ga. This activity will spread east across the
remainder of the region Sunday as a developing storm system moves
north of the area and the trailing cold front approaches the area.
SPC continues to have the region in an Enhanced Risk of severe weather
with damaging winds and isolated tornadoes the main concerns.

&&

.AVIATION...Scattered showers with a few embedded storms will
continue to traverse the I-10 corridor this eve bringing ocnl IFR
Vsby from TSR at JAX...VQQ...and CRG til around 03Z. The low level
jet will strengthen overnight, bringing in stratus. MVFR ceilings
are forecast overnight, and then may continue through much of the
day on Sunday. A squall line is forecast to push into the region on
Sunday, possibly near or after the end of the current TAF period.
Winds could gust to 40 mph near the end of the TAF period ahead of
the squall line, with severe gusts along the squall line in the
afternoon.

&&

.MARINE...A strong low level jet will traverse the waters late
tonight into Sunday as a developing storm system moves well north
of the waters. A Small Craft Advisory continues in effect for
the offshore waters and a Gale Watch is in effect for the offshore
waters beginning 21Z on Sunday and continuing through 04Z on Tuesday.
A pre-frontal squall line will move across the waters Sunday afternoon.

Rip Currents: A Moderate Risk is expected for Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  77  52  63 /  80  90  20  10
SSI  64  73  55  65 /  70  90  50  10
JAX  65  80  56  66 /  60 100  40   0
SGJ  66  80  57  68 /  30 100  70  10
GNV  65  79  54  66 /  50 100  50  10
OCF  65  80  56  67 /  30 100  60  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Gale Watch from Sunday afternoon through Monday evening for
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

     Small Craft Advisory until 4 PM EST Sunday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory from 10 AM Sunday to 10 AM EST Tuesday for
     Coastal waters from Altamaha Sound to Fernandina Beach FL
     out 20 NM-Coastal waters from Fernandina Beach to St.
     Augustine FL out 20 NM-Coastal waters from St. Augustine to
     Flagler Beach FL out 20 NM.

&&

PP/ACS/ARS/CA/WC
Hazardous weather outlook, Jan 21, 2:28 PM EST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EST SAT JAN 21 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-221930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
228 PM EST SAT JAN 21 2017

...TORNADO WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST GEORGIA UNTIL
7 PM THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A TORNADO WATCH IS IN EFFECT FOR INLAND PORTIONS OF NORTHEAST
GEORGIA UNTIL 7 PM TONIGHT.

ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE LATE TONIGHT ACROSS
THE SUWANNEE VALLEY AND WESTERN PORTIONS OF SOUTHEAST GEORGIA.
DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
A STRONG COLD FRONT WILL CROSS THE REGION ON SUNDAY. STRONG TO
SEVERE STORMS ARE LIKELY ON SUNDAY WITH DAMAGING WINDS THE MAIN
THREAT. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE.
TOTAL STORM RAINFALL AMOUNTS ARE EXPECTED TO BE IN THE TWO TO FIVE
INCH RANGE ACROSS SOUTHEAST GEORGIA AND THE ONE TO THREE INCH
RANGE ACROSS NORTHEAST FLORIDA.

A GALE WATCH IS IN EFFECT FOR THE OFFSHORE WATERS SUNDAY AFTERNOON
THROUGH LATE MONDAY NIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR
THE NEARSHORE WATERS FROM SUNDAY THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jan 21, 6:00 PM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     3 W ARGYLE              31.07N 82.70W
01/21/2017                   CLINCH             GA   EMERGENCY MNGR

            CLINCH COUNTY EMERGENCY MANAGEMENT REPORTS THAT A SHELTER
            WAS BLOWN DOWN ON 2 VEHICLES ALONG LELAND SMITH ROAD.

&&

NELSON
Local storm report, Jan 21, 6:07 PM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
607 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     NON-TSTM WND GST 1 ENE JACKSONVILLE INTL 30.49N 81.69W
01/21/2017  M41 MPH          DUVAL              FL   ASOS

            THE WIND GUSTED TO 41 MPH FROM THE NORTHWEST AT THE
            OFFICIAL ASOS SITE AS AN OUTFLOW MOVED THROUGH.

&&

PPETERS
Local storm report, Jan 21, 7:04 PM EST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
704 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     NON-TSTM WND GST 4 W MAYPORT             30.39N 81.48W
01/21/2017  M41 MPH          DUVAL              FL   MESONET

            MESONET OBERVATION GUSTS TO 41 MPH

&&

WCORLESS
Special weather statement, Jan 21, 7:18 PM EST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
718 PM EST SAT JAN 21 2017

FLZ020-021-220100-
Hamilton FL-Suwannee FL-
718 PM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE AND HAMILTON
COUNTIES UNTIL 800 PM EST...

At 718 PM EST, Doppler radar was tracking a strong thunderstorm 7
miles west of Suwannee River State Park, moving east at 50 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Live Oak, Jasper, White Springs, Suwannee River State Park, Suwannee
Springs, Crossroads, Belmont, Blue Springs and Newburn.

LAT...LON 3060 8279 3060 8273 3053 8271 3053 8273
      3051 8271 3034 8268 3032 8272 3033 8272
      3032 8274 3032 8279 3026 8280 3026 8324
      3031 8321 3035 8321 3035 8319 3039 8317
      3041 8318 3042 8322 3046 8322 3049 8324
TIME...MOT...LOC 0018Z 258DEG 42KT 3038 8328

PETERSON
Local storm report, Jan 21, 8:37 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
837 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     11 NNE BAXLEY           31.92N 82.28W
01/21/2017                   APPLING            GA   911 CALL CENTER

            TREES AND POWERLINES REPORTED DOWN ON MORRIS LANDING
            ROAD. POSSIBLE TORNADO TOUCHDOWN.

0618 PM     NON-TSTM WND GST 4 W MAYPORT             30.39N 81.48W
01/21/2017  M45.00 MPH       DUVAL              FL   MESONET

            MESONET OBSERVATION HAD A GUST TO 45 MPH AS AN OUTFLOW
            BOUNDARY MOVED THROUGH.

0618 PM     NON-TSTM WND GST 2 N MAYPORT             30.41N 81.41W
01/21/2017  M46.00 MPH       DUVAL              FL   MESONET

            MESONET OBSERVATION REPORTED WIND GUST TO 46 MPH AS
            OUTFLOW BOUNDARY MOVED THROUGH.

&&

ASHASHY
Special weather statement, Jan 21, 8:44 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
844 PM EST SAT JAN 21 2017

FLZ022>024-GAZ150-164-220230-
Baker FL-Inland Nassau FL-Columbia FL-Charlton GA-Ware GA-
844 PM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...
NORTHWESTERN BAKER...NORTHWESTERN NASSAU...SOUTHEASTERN WARE AND
SOUTHEASTERN CHARLTON COUNTIES UNTIL 930 PM EST...

At 844 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles south of Stephen Foster State Park to
12 miles west of Taylor. Movement was east at 35 mph.

Wind gusts of 35 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Hilliard, Taylor and St. George.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3059 8248 3058 8242 3064 8243 3069 8239
      3075 8180 3038 8202 3035 8267
TIME...MOT...LOC 0144Z 260DEG 28KT 3064 8232 3042 8250

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:18 PM ESTSpecial Weather StatementJAXHamilton42 min
Jan 21, 8:44 PM ESTSpecial Weather StatementJAXBaker46 min
Jan 21, 9:15 PM ESTSevere Thunderstorm WarningJAXBaker, Nassau30 min
Jan 21, 10:07 PM ESTSpecial Marine WarningJAX53 min
Jan 22, 3:08 AM ESTWind AdvisoryJAXBaker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more15 hr
Jan 22, 3:21 AM ESTGale WarningJAX47 hr
Jan 22, 8:36 AM ESTFlash Flood WatchJAX10 hr
Jan 22, 9:07 AM ESTSpecial Marine WarningJAX113 min
Jan 22, 9:25 AM ESTSpecial Weather StatementJAXBaker, Columbia, Duval, Hamilton, Nassau80 min
Jan 22, 9:41 AM ESTTornado WarningJAXNassau22 min
Jan 22, 10:02 AM ESTSevere Thunderstorm WarningJAXNassau43 min
Jan 22, 10:55 AM ESTSpecial Weather StatementJAXHamilton50 min
Jan 22, 11:03 AM ESTSpecial Marine WarningJAX87 min
Jan 22, 11:10 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton17 min
Jan 22, 12:35 PM ESTSpecial Weather StatementJAXColumbia, Gilchrist, Hamilton, Suwannee55 min
Jan 22, 12:41 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 1:20 PM ESTSevere Thunderstorm WarningJAXDuval40 min
Jan 22, 1:58 PM ESTSpecial Weather StatementJAXNassau47 min
Jan 22, 2:10 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 2:23 PM ESTSpecial Weather StatementJAXClay, Duval52 min
Jan 22, 2:29 PM ESTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
Jan 22, 2:34 PM ESTSevere Thunderstorm WarningJAXDuval, Nassau26 min
Jan 22, 2:35 PM ESTSpecial Weather StatementJAXSaint Johns40 min
Jan 22, 2:38 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 3:03 PM ESTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns42 min
Jan 22, 3:06 PM ESTSpecial Weather StatementJAXMarion, Putnam39 min
Jan 22, 3:11 PM ESTSpecial Weather StatementJAXMarion49 min
Jan 22, 3:21 PM ESTSpecial Weather StatementJAXClay24 min
Jan 22, 3:38 PM ESTSpecial Weather StatementJAXFlagler, Marion, Putnam, Saint Johns67 min
Jan 22, 3:43 PM ESTSevere Thunderstorm WarningJAXDuval, Saint Johns18 min
Jan 22, 4:04 PM ESTSpecial Weather StatementJAXHamilton41 min
Jan 22, 4:15 PM ESTSpecial Marine WarningJAX60 min
Jan 22, 4:20 PM ESTSevere Thunderstorm WarningJAXFlagler, Saint Johns25 min
Jan 22, 5:09 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Suwannee, Union51 min
Jan 22, 5:28 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Columbia, Gilchrist, Suwannee, Union48 min
Jan 22, 5:50 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Nassau40 min
Jan 22, 5:58 PM ESTSpecial Marine WarningJAX3 hr
Jan 22, 5:59 PM ESTSevere Thunderstorm WarningJAXMarion46 min
Jan 22, 6:06 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 7 more69 min
Jan 22, 6:13 PM ESTTornado WarningJAXMarion32 min
Jan 22, 6:27 PM ESTSevere Thunderstorm WarningJAXBaker, Nassau48 min
Jan 22, 6:30 PM ESTSevere Thunderstorm WarningJAXNassau45 min
Jan 22, 6:38 PM ESTTornado WarningJAXMarion, Putnam37 min
Jan 22, 6:40 PM ESTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam80 min
Jan 22, 6:56 PM ESTTornado WarningJAXFlagler, Putnam34 min
Jan 21, 11:15 PM ESTSpecial Weather StatementJAXClinch30 min
Jan 22, 12:11 AM ESTSpecial Weather StatementJAXJeff Davis49 min
Jan 22, 12:14 AM ESTSpecial Weather StatementJAXPierce, Wayne46 min
Jan 22, 1:47 AM ESTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis43 min
Jan 22, 2:31 AM ESTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis44 min
Jan 22, 2:48 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis42 min
Jan 22, 3:26 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis49 min
Jan 22, 3:40 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis50 min
Jan 22, 4:00 AM ESTTornado WarningJAXAtkinson, Clinch, Coffee, Ware45 min
Jan 22, 4:37 AM ESTTornado Warning Considerable damage threatJAXAppling, Atkinson, Bacon, Coffee, Pierce, Ware38 min
Jan 22, 5:07 AM ESTTornado WarningJAXCoffee, Jeff Davis53 min
Jan 22, 5:11 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne25 min
Jan 22, 5:25 AM ESTAreal Flood WarningJAXAppling, Coffee, Jeff Davis3 hr
Jan 22, 5:43 AM ESTTornado WarningJAXAppling, Bacon, Coffee, Jeff Davis47 min
Jan 22, 6:09 AM ESTTornado WarningJAXWayne36 min
Jan 22, 6:32 AM ESTSpecial Weather StatementJAXAtkinson, Bacon, Coffee58 min
Jan 22, 6:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Ware47 min
Jan 22, 7:12 AM ESTTornado WarningJAXAtkinson, Clinch, Ware48 min
Jan 22, 7:21 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne24 min
Jan 22, 7:25 AM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne35 min
Jan 22, 7:42 AM ESTSevere Thunderstorm WarningJAXWayne18 min
Jan 22, 7:55 AM ESTSpecial Weather StatementJAXWayne35 min
Jan 22, 7:57 AM ESTTornado WarningJAXCharlton, Clinch, Ware35 min
Jan 22, 8:00 AM ESTSpecial Weather StatementJAXWayne15 min
Jan 22, 8:15 AM ESTSpecial Weather StatementJAXWayne30 min
Jan 22, 8:21 AM ESTTornado WarningJAXBrantley, Ware24 min
Jan 22, 8:27 AM ESTTornado WarningJAXClinch, Echols33 min
Jan 22, 8:38 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Pierce37 min
Jan 22, 8:57 AM ESTTornado WarningJAXClinch, Echols, Ware33 min
Jan 22, 9:00 AM ESTTornado WarningJAXBrantley, Camden, Glynn30 min
Jan 22, 9:14 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware33 min
Jan 22, 9:16 AM ESTTornado WarningJAXCharlton, Clinch, Ware29 min
Jan 22, 9:25 AM ESTTornado WarningJAXCamden, Glynn20 min
Jan 22, 9:28 AM ESTTornado WarningJAXClinch, Echols32 min
Jan 22, 9:29 AM ESTAreal Flood AdvisoryJAXClinch, Echols3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.